# SDR AALA202201313507

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,501 hours, 35,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Vibrates
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR HAS BUZZ/ VIBRATION AT 21000 AND ABOVE @ 280 KNOTS AND ABOVE. REPLACED UPPER CORNER PLATE ON THE L1 DOOR PER SRM 51-42-11.
